Jump to content
NZ's bodybuilding, strength and fitness community
Sign in to follow this  
babyyswooshh

Acne After Steroids

Recommended Posts

About 5 months ago I finished a 10 week 250mg decadurabolin/500mg test cycle with NO PCT and acquired terrible acne on my back, shoulders and chest. Will this eventually go away on its own? I know acne is a side affect of steroids but i’ve never seen anything this bad from anyone else Is this because i didn’t take PCT? I’ve heard estrogen levels being too high can cause acne. will and over the counter estrogen blocker help? i did not have any of this acne before or during my cycle

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  



×